Preserving the homotopy invariance of presheaves with witt-transfers under nisnevich sheafication

    Результат исследований: Научные публикации в периодических изданияхстатья

    1 цитирование (Scopus)

    Выдержка

    In the present paper, it is introduced a category Wor the objects of which are affine smooth varieties over a field k and morphisms are certain variants of finite correspondences. A presheaf of Abelian groups with Witt-transfers is by definition a presheaf of Abelian groups on the category Wor. The homotopy invariance of the Nisnevich sheaf associated with an arbitrary homotopy invariant presheaf with Witt-transfers is proved. To construct a category of Witt-motives one should prove the homotopy invariance of Nisnevich cohomology of an arbitrary homotopy invariant Nisnevich sheaf with Witt-transfers.

    Язык оригиналаанглийский
    Номер статьиA006
    Страницы (с-по)555-563
    Число страниц9
    ЖурналJournal of Mathematical Sciences (United States)
    Том209
    Номер выпуска4
    DOI
    СостояниеОпубликовано - 1 сен 2015

    Отпечаток

    Homotopy Invariance
    Presheaves
    Invariance
    Sheaves
    Homotopy
    Abelian group
    Invariant
    Arbitrary
    Morphisms
    Cohomology
    Correspondence

    Предметные области Scopus

    • Теория вероятности и статистика
    • Математика (все)
    • Прикладная математика

    Цитировать

    @article{d5d9c6ee06794c1dbb945997ed1287fb,
    title = "Preserving the homotopy invariance of presheaves with witt-transfers under nisnevich sheafication",
    abstract = "In the present paper, it is introduced a category Wor the objects of which are affine smooth varieties over a field k and morphisms are certain variants of finite correspondences. A presheaf of Abelian groups with Witt-transfers is by definition a presheaf of Abelian groups on the category Wor. The homotopy invariance of the Nisnevich sheaf associated with an arbitrary homotopy invariant presheaf with Witt-transfers is proved. To construct a category of Witt-motives one should prove the homotopy invariance of Nisnevich cohomology of an arbitrary homotopy invariant Nisnevich sheaf with Witt-transfers.",
    author = "Druzhinin, {A. E.}",
    year = "2015",
    month = "9",
    day = "1",
    doi = "10.1007/s10958-015-2512-4",
    language = "English",
    volume = "209",
    pages = "555--563",
    journal = "Journal of Mathematical Sciences",
    issn = "1072-3374",
    publisher = "Springer",
    number = "4",

    }

    Preserving the homotopy invariance of presheaves with witt-transfers under nisnevich sheafication. / Druzhinin, A. E.

    В: Journal of Mathematical Sciences (United States), Том 209, № 4, A006, 01.09.2015, стр. 555-563.

    Результат исследований: Научные публикации в периодических изданияхстатья

    TY - JOUR

    T1 - Preserving the homotopy invariance of presheaves with witt-transfers under nisnevich sheafication

    AU - Druzhinin, A. E.

    PY - 2015/9/1

    Y1 - 2015/9/1

    N2 - In the present paper, it is introduced a category Wor the objects of which are affine smooth varieties over a field k and morphisms are certain variants of finite correspondences. A presheaf of Abelian groups with Witt-transfers is by definition a presheaf of Abelian groups on the category Wor. The homotopy invariance of the Nisnevich sheaf associated with an arbitrary homotopy invariant presheaf with Witt-transfers is proved. To construct a category of Witt-motives one should prove the homotopy invariance of Nisnevich cohomology of an arbitrary homotopy invariant Nisnevich sheaf with Witt-transfers.

    AB - In the present paper, it is introduced a category Wor the objects of which are affine smooth varieties over a field k and morphisms are certain variants of finite correspondences. A presheaf of Abelian groups with Witt-transfers is by definition a presheaf of Abelian groups on the category Wor. The homotopy invariance of the Nisnevich sheaf associated with an arbitrary homotopy invariant presheaf with Witt-transfers is proved. To construct a category of Witt-motives one should prove the homotopy invariance of Nisnevich cohomology of an arbitrary homotopy invariant Nisnevich sheaf with Witt-transfers.

    UR - http://www.scopus.com/inward/record.url?scp=84943361288&partnerID=8YFLogxK

    U2 - 10.1007/s10958-015-2512-4

    DO - 10.1007/s10958-015-2512-4

    M3 - Article

    AN - SCOPUS:84943361288

    VL - 209

    SP - 555

    EP - 563

    JO - Journal of Mathematical Sciences

    JF - Journal of Mathematical Sciences

    SN - 1072-3374

    IS - 4

    M1 - A006

    ER -